# SDR CHQA200900121

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 12,153 hours, 10,321 cycles
- Engine: Allsn AE3007A
- Engine time: 12,162 hours, 10,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6110, LGA TO CMH - THE FLIGHT CREW RECEIVED A BAGGAGE DOOR OPEN INDICATION ON EICAS AND RETURNED TO LGA WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE BAGGAGE DOOR WAS OPERATIONALLY CHECKED IAW AMM 52-76-00 WITH NO DEFECTS NOTED.
